American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF

[2] Koichiro Naito. Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations. Trans. Amer. Math. Soc. 354 (2002) 1137-1151. MR 1867375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. Cazenave and A. Haraux. Oscillatory phenomena associated to semilinear wave equations in one spatial dimension . Trans. Amer. Math. Soc. 300 (1987) 207-233. MR 871673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1